| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the device's keypad buttons were not functioning.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported issue.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's keypad to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Additional Manufacturer Narrative
It was determined the cause of the issue was a loose connection point on the main keypad.H6: conclusion code of initial medwatch report indicates: cause traced to user h6: conclusion code of initial medwatch report should indicate: cause traced to component failure.
Event or Problem Description